MAUDE Adverse Event Report: CONMED CORPORATION VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED CORPORATION VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number 60-6085-203A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
During surgery for a robotic assisted hysterectomy, the doctor requested an extra large vcare and noticed that the balloon at the end of the device was leaking saline.The vcare was replaced and the surgery was continued.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502 5994
MDR Report Key8349396
Report Number8349396
Device Sequence Number2254017
Product Code LKF
UDI-Device Identifier10653405003816
UDI-Public(01)10653405003816
Combination Product (Y/N)N
Initial Reporter StateCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/14/2019
Report Date (Section F) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-6085-203A
Device Catalogue Number60-6085-203A
Device Lot Number201806181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/19/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2019
Patient Sequence Number1
Patient Weight90
Date Report Sent to FDA02/14/2019